Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

B16

Member
  • Content Count

    41
  • Joined

  • Last visited

Everything posted by B16

  1. ok thanks for answer. I will give it a week or so if its getting worse i will contact my doc.
  2. Hey. ive finished a 6month long accutane course. Ive been off for 3, soon 4 months and ive started to notice the last few weeks that ive been getting more and more small pimples around in my face. I am starting to getting realy worried. is it all coming back?? what should I do?
  3. Hm I see. I realy hope that the few pimples ive got is going away and its just something thats happens once a while.
  4. like you said, for a couple of years:p ive been off accutane for 3months
  5. I see, well iiam still using my face cleaner, and ive stopped almost completly eating unhealty food when ive started on accutane, and ive keept it like that . the last week i have not been using the cream for dry skin, but It also dont feel like my skin is any dry so i dont know..
  6. hmm I see.I realy hope that the few pimples ive just got will just stay for short time and go away. I guess it happens sometimes that people get pimples and for some days later their off.
  7. Hey Ive been doing a 6 month long accutane course. At the end I got pretty much clean and had about just 1-2 pimples left. ive been off accutane for about 3 months now probably and ive pretty much stayed clean all the time ,except 1-2 pimples off and on. Now the last week or so ive got some very small pimples around in my face. They are very small, but still abit annoying. Will my acne come back? or is this just somethings that happens once a while and gets over after some time. ? thanks for
  8. ye its kinda embaresing going out when the face is so red, but I guess u just gotta keep your head up and walk through it.
  9. I am now about 1 week into the new 100 pills, and Ive gotten like 4 small pimples the last few days, is this normal? could It be because I did continue with 100 accutane pills 3 weeks after I finished my 400 pill course.?
  10. Hey guys ive completed my course on accutane, 400 pills, I got almost fully clear, just a few pimples left, now ive been off accutane for about 3 weeks? and i went to my doc 3 days ago, he told me to take 100 more pills, will that be okey? to continue 100 more pills 3 weeks after finished my 400pill accutane course? will it be like a new start, or is the accutane still in my body after finsihed 3 weeks ago.? please reply, thanks!
  11. hmm ok, Ye I havent read much about that accutane can make ur immune system worse, but I could be, so thats why I made the post.
  12. Hey I understand that you are confused, I was it myself when i was on accutane, and i took my last pill 1 week ago. It took me long time before I did see improvements of myself, but it take long time before it starts to be better, and it uses to be worse before it gets better. Just dont give up. Also I know that the doc's says that junk food etc dont have anything to say about pimples and stuff, I dont realy agree in that , it is more individual, so if I were you I would stop eating that much
  13. hm ok, I see, anyways iam done with my accutane course 1 week ago so I guess the accutane will be out of my body within a few weeks, then maybe my immune system will be better.
  14. Hey guys Does accutane have any effect on your immune system? does the immune system get any weaker when ur on accutane? Ive got a few small warts on my fingers while on accutane, does that have anything to do with accutane? or the immune system?
  15. Hey Ive had the problem that ive got tired in my eyes when I was on accutane, not sure about the mg dosage too, i did 60mg and im like 65kg.. i did start with 20mg, then to 40 and later to 60.
  16. Hey Accutane use to be worse before it gets better, and the redness/burning face is a side effect of accutane, Ive got it myself. Ive just completed 6 months of accutane and im almsot completly clear, but I still got the redness sideeffect. If you are going to stay in the sun for long time you should use some sun cream.
×